# SDR USAA061372

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJACENT TO NR 5, 6, 7 DOOR STOPS ON INNER SKIN OF MAIN ENTRANCE DOOR.  FABRICATED AND INSTALLED REPAIR PARTS IAW TR 52-10-16 AND EA 98274.
